toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
  Record Links
Author (up) Freire, A.S.; Moreno, E.; Vielma, J.P. pdf  doi
  Title An integer linear programming approach for bilinear integer programming Type
  Year 2012 Publication Operations Research Letters Abbreviated Journal Oper. Res. Lett.  
  Volume 40 Issue 2 Pages 74-77  
  Keywords Bilinear programming; Integer linear programming; Product bundling  
  Abstract We introduce a new Integer Linear Programming (ILP) approach for solving Integer Programming (IP) problems with bilinear objectives and linear constraints. The approach relies on a series of ILP approximations of the bilinear P. We compare this approach with standard linearization techniques on random instances and a set of real-world product bundling problems. (C) 2011 Elsevier B.V. All rights reserved.  
  Address [Moreno, Eduardo] Univ Adolfo Ibanez, Fac Sci & Engn, Santiago, Chile, Email:  
  Corporate Author Thesis  
  Publisher Elsevier Science Bv Place of Publication Editor  
  Language English Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 0167-6377 ISBN Medium  
  Area Expedition Conference  
  Notes WOS:000301331700002 Approved  
  Call Number UAI @ eduardo.moreno @ Serial 201  
Permanent link to this record
Select All    Deselect All
 |   | 

Save Citations:
Export Records: